×

Found 2,739 Documents (Results 1–100)

100
MathJax

An eigenfunction manifold generated by a family of periodic boundary value problems. (English. Russian original) Zbl 07483843

Sb. Math. 212, No. 9, 1208-1227 (2021); translation from Mat. Sb. 212, No. 9, 18-39 (2021).
MSC:  34L40 34L10 34B09
PDF BibTeX XML Cite
Full Text: DOI

Real Seifert forms, Hodge numbers and Blanchfield pairings. (English) Zbl 1468.32001

Fernández de Bobadilla, Javier (ed.) et al., Singularities and their interaction with geometry and low dimensional topology. In honor of András Némethi on the occasion of his 60th birthday. Selected papers based on the presentations at the conference “Némethi60: geometry and topology of singularities”, Budapest, Hungary, May 27–31, 2019. Basel: Birkhäuser/Springer. Trends Math., 53-72 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Plane algebraic curves in fancy balls. (English. Russian original) Zbl 1471.32051

Izv. Math. 85, No. 3, 407-420 (2021); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 85, No. 3, 73-88 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software